MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 GROSHONG 4F SINGLE-LUMEN PICC PERIPHERALLY INSERTED CENTRAL VENOUS CATH; CATHETER, PERCUTANEOUS

C.R. BARD, INC. (BASD) -3006260740 GROSHONG 4F SINGLE-LUMEN PICC PERIPHERALLY INSERTED CENTRAL VENOUS CATH; CATHETER, PERCUTANEOUS
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when the catheter was placed by the teacher, it was found that the catheter was leaking, which affected the normal use.Reopen the new catheter for patient placement.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will evaluate.Results are expected soon.
 
Event or Problem Description
It was reported that when the catheter was placed by the teacher, it was found that the catheter was leaking, which affected the normal use.Reopen the new catheter for patient placement.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Based on a review of available complaint information and an evaluation of the available sample evidence, the following was concluded: the complaint of a leaking catheter was confirmed.The product returned for evaluation was one 4fr sl groshong catheter with inlaid stiffening stylet.A gross visual inspection of the returned unit found that a repeating pattern of holes was present between the 29cm and 31cm depth markers.The pattern was consistent with the shape of the coils of the stiffening stylet.The catheter was bisected and the inner catheter wall inspected.Further impressions were found on the inner wall.The damage was consistent with abrasion damage caused by friction between the catheter and the stylet.Such damage can occur if the stylet is not wetted prior to manipulation/removal and if the catheter is constrained during stylet removal.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative

Brand Name
GROSHONG 4F SINGLE-LUMEN PICC PERIPHERALLY INSERTED CENTRAL VENOUS CATH
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key18238288
Report Number3006260740-2023-05436
Device Sequence Number12391425
Product Code DQY
UDI-Device Identifier00801741035296
UDI-Public(01)00801741035296(17)250531(10)REGU2325
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K871080
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/21/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model NumberN/A
Device Catalogue Number7715405
Device Lot NumberREGU2325
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2023
Supplement Date Received by Manufacturer02/14/2024
06/12/2024
06/12/2024
Initial Report FDA Received Date11/30/2023
Supplement Report FDA Received Date02/25/2024
06/18/2024
06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown